# SDR CALA2021111502107

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 48,562 hours, 17,475 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Row 22-38
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK   - FLOOR PROXIMITY LIGHTS DO NOT COME ON ROWS 22 TO 38 RPL BATTERY PACK AT POSITION AFT RIGHT, AND CENTER FLOOR MOUNT PER AMM 33-51-06-960-805. RPL POWER SUPPLY AT AFT RIGHT POSITION PER AMM 33-51-06-968-806. RPL FUSE #2 AT CENTER FLOOR MOUNTED POWER SUPPLY. ALL EMRGENCY LIGHTS OP CHECK OK PER 2SC WORK CARD.
